# SDR GTIA2023040637102

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 19,878 hours, 8,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311224220600
- Condition: Dented
- Location: Fr 24 Str 23
- Part time: 19,878 hours, 8,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"3 EACH DENTS LOCATED BETWEEN FRAMES 23 TO 24 AND FRAMES 24 TO 25 LH SIDE OF FUSELAGE. RAF-01 3069145-02 HAS BEEN GENERATED.-PERFORMED REPAIR INSTRUCTION ON DENT EXTERNAL SKIN LOC ON FR 23 PLUS 19 INCH AND BTW STRG 24-25 LH UPPER FUSELAGE IAW EA # 53-0722-23 REV 0 AND PART 1. MEASURE OF DENTS ARE 
X=1.3 IN Y= 1.15 IN A= 0.051 IN D= 0.034 IN AND NT = 0.047 IN THIS REPAIR IS CATEGORY A"
